# SDR SWAA2023060546103

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 LBL 27 AT FWD GALLEY AREA 2023-299406<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 LBL 27 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 141A5400 SHEET 31 REV -  SEE INDIVIDUAL SIGN OFF BELOW;[02] RII JOB COMPLETED
